Alert archive / Kansas / Tornado Warnings in 2008

Tornado Warning 67, NWS Goodland, KS

June 5, 2008Decatur County, Norton County, Rawlins County, Kansas; Red Willow County, Nebraska

NWS Goodland, KS issued this tornado warning at Jun 5, 2008, 3:01 PM CDT for Decatur County, Norton County, Rawlins County, Kansas; Red Willow County, Nebraska. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2008, 3:01 PM CDT (20:01 UTC)
Expired
Jun 5, 2008, 3:45 PM CDT
In force
44 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon

Counties Decatur County, KS, Norton County, KS, Rawlins County, KS, Red Willow County, NE

The radar

The Goodland radar (KGLD), 134 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 3:30 PM CDTHAIL 1.5Oberlin, KS
Jun 5, 3:33 PM CDTHAIL 1.75Oberlin, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 1:29 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGLD 052001
TORGLD
KSC039-137-153-NEC145-052045-
/O.NEW.KGLD.TO.W.0067.080605T2001Z-080605T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
301 PM CDT THU JUN 5 2008

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  DECATUR COUNTY IN NORTHWEST KANSAS...
  NORTHWESTERN NORTON COUNTY IN NORTHWEST KANSAS...
  SOUTHEASTERN RAWLINS COUNTY IN NORTHWEST KANSAS...
  SOUTHEASTERN RED WILLOW COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 345 PM CDT

* AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 17 MILES
  SOUTHWEST OF OBERLIN...OR 14 MILES NORTH OF REXFORD...MOVING
  NORTHEAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  OBERLIN AROUND 320 PM CDT...
  KANONA AROUND 325 PM CDT...
  6 MILES NORTHWEST OF NORCATUR AROUND 340 PM CDT...
  9 MILES SOUTHEAST OF LEBANON AROUND 345 PM CDT...

THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 60 AND 100.

IF YOU ARE AT HOME...SEEK SHELTER IN A BASEMENT IF POSSIBLE.
OTHERWISE...GO TO A SMALL INTERIOR ROOM ON THE LOWEST FLOOR. AVOID
WINDOWS AND PROTECT YOURSELF FROM FLYING DEBRIS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.

LAT...LON 4006 10017 4001 10016 4001 10006 3989 9997
      3957 10079 3979 10098 4012 10027
TIME...MOT...LOC 2001Z 240DEG 39KT 3970 10074

$$

BURTIS
3 follow-up statements
000 
WWUS53 KGLD 052016
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
216 PM MDT THU JUN 5 2008

KSC039-137-153-NEC145-052045-
/O.CON.KGLD.TO.W.0067.000000T0000Z-080605T2045Z/
NORTON KS-RAWLINS KS-DECATUR KS-RED WILLOW NE-
316 PM CDT THU JUN 5 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SOUTHEASTERN RED WILLOW...DECATUR...EAST CENTRAL RAWLINS AND
NORTHWESTERN NORTON COUNTIES...

AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES SOUTHWEST OF
OBERLIN...MOVING NORTHEAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  KANONA AND CEDAR BLUFFS AROUND 325 PM CDT...
  NORCATUR AND DANBURY AROUND 340 PM CDT...
  LEBANON AROUND 345 PM CDT...

THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 60 AND 100.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.

LAT...LON 4006 10017 4001 10016 4001 10006 3989 9997
      3960 10073 3979 10097 4012 10027
TIME...MOT...LOC 2016Z 240DEG 39KT 3978 10056

$$
BURTIS
000 
WWUS53 KGLD 052030
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
230 PM MDT THU JUN 5 2008

KSC153-052040-
/O.CAN.KGLD.TO.W.0067.000000T0000Z-080605T2045Z/
RAWLINS KS-
330 PM CDT THU JUN 5 2008

...THE TORNADO WARNING FOR EAST CENTRAL RAWLINS COUNTY IS
CANCELLED...

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 61 AND 69.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.

LAT...LON 4006 10017 4001 10016 4001 10006 3989 9997
      3971 10062 3986 10074 4012 10027
TIME...MOT...LOC 2030Z 240DEG 39KT 3985 10039

$$

KSC039-137-NEC145-052045-
/O.CON.KGLD.TO.W.0067.000000T0000Z-080605T2045Z/
NORTON KS-DECATUR KS-RED WILLOW NE-
330 PM CDT THU JUN 5 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SOUTHEASTERN RED WILLOW...NORTHERN DECATUR AND NORTHWESTERN NORTON
COUNTIES...

AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR KANONA...MOVING
NORTHEAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  NORCATUR AND DANBURY AROUND 340 PM CDT...
  LEBANON AROUND 345 PM CDT...

THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 71 AND 97.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.

LAT...LON 4006 10017 4001 10016 4001 10006 3989 9997
      3971 10062 3986 10074 4012 10027
TIME...MOT...LOC 2030Z 240DEG 39KT 3985 10039

$$

BURTIS
000 
WWUS53 KGLD 052037
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
237 PM MDT THU JUN 5 2008

KSC039-137-NEC145-052045-
/O.CON.KGLD.TO.W.0067.000000T0000Z-080605T2045Z/
NORTON KS-DECATUR KS-RED WILLOW NE-
337 PM CDT THU JUN 5 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SOUTHEASTERN RED WILLOW...NORTHERN DECATUR AND NORTHWESTERN NORTON
COUNTIES...

AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR KANONA...MOVING
NORTHEAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  LEBANON AROUND 345 PM CDT...

THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 71 AND 97.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.

LAT...LON 4006 10017 4001 10016 4001 10006 3989 9997
      3971 10062 3986 10074 4012 10027
TIME...MOT...LOC 2037Z 240DEG 39KT 3988 10030

$$

BURTIS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 5, 2:34 PM CDT, 27 minutes earlier.

Area forecast discussion, Jun 5, 2:34 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
134 PM MDT THU JUN 5 2008

.DISCUSSION...
133 PM MDT THU JUN 5 2008

AN ACTIVE PERIOD OF THUNDERSTORMS WILL CONTINUE...

DEEP H5 TROUGH IS CURRENTLY EJECTING OFF THE ROCKIES GIVING WAY TO
HEIGHT FALLS OVER THE FORECAST AREA. THIS H5 TROUGH IS FORECAST TO
CONTINUE TRAVERSING NORTHEAST THROUGH TONIGHT. IN RESPONSE...SEVERE
THUNDERSTORMS ARE EXPECTED CONTINUE THROUGH THE AFTERNOON HOURS WITH
THE MAIN IMPACTS LARGE HAIL...HEAVY RAIN AND STRONG WINDS. THE 18Z
RUC SHOWS AMPLE  0-1 KM AND 0-3 KM AGL HELICITY VALUES TO SUPPORT A
ISOLATED TORNADOES. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED
THROUGH 6 PM MDT (7 PM CDT) THIS EVENING. FURTHER EAST INTO CENTRAL
KS/OK/NE A PDS TORNADO WATCH BOX HAS BEEN ISSUED AS THUNDERSTORMS
HAVE DEVELOPED DUE TO THE COLD FRONT PUSHING SOUTH AND A DRYLINE
PUSHING EAST.

DUE TO THE HEAVY RAIN WEDNESDAY AND AGAIN TODAY OVER YUMA AND DUNDY
COUNTIES...HAVE ISSUED A FLASH FLOOD WARNING AS OVER ANOTHER INCH OF
RAINFALL HAS BEEN REPORTED WITH TODAYS THUNDERSTORMS. WILL NEED TO
KEEP MONITORING FLASH FLOODING POTENTIAL THROUGH FRIDAY AS THE
THREAT OF MORE RAINFALL CONTINUES ACROSS THE AREA.

AFTER THE THUNDERSTORMS MOVE OUT OF THE THE AREA LATER THIS
EVENING...EXPECT A QUICK BREAK IN THE THUNDERSTORM ACTIVITY WITH
TEMPERATURES RECOVERING INTO THE MID TO UPPER 80S AND LOWER 90S. H5
FLOW BEHIND THE LOW BECOMES OUT OF THE SOUTHWEST WITH SURFACE WINDS
INCREASING OUT OF THE SOUTH. THIS WILL AID IN 850 MB TEMPERATURES
INCREASING NEAR 35 DEGREES CELSIUS OVER THE SOUTHERN 2/3 PORTIONS OF
THE TRI-STATE AREA. WILL NEED TO WATCH FOR THE POTENTIAL FOR FIRE
WEATHER ISSUES AS RELATIVE HUMIDITIES DROP NEAR NEAR THE CRITICAL
THRESHOLD. THUNDERSTORMS WILL RETURN TO THE AREA SUNDAY AFTERNOON
AS SHORTWAVE TROUGHS EMBEDDED IN THE UPPER LEVEL FLOW PUSH THROUGH
THE REGION. EXPECT THUNDERSTORM POSSIBILITIES TO REMAIN THROUGH MID
WEEK WITH THE PRIMARY THREAT BEING CLOUD TO GROUND LIGHTNING.

BURTIS

&&

.AVIATION...
1218 PM MDT THU JUN 5 2008

FOR THE 18Z TAF CYCLE...ALTHOUGH VFR CONDITIONS ARE NOW IN PLACE
FOR BOTH KGLD AND KMCK...NUMEROUS THUNDERSTORMS THROUGHOUT THE AFTERNOON
AND EVENING HOURS WILL LIKELY BRING BRIEF PERIODS OF MVFR/IFR
CONDITIONS THROUGH ABOUT 03Z...AFTER WHICH CEILINGS AND SKIES WILL
BEGIN TO CLEAR. BY 09Z...CALM AND VFR CONDITIONS SHOULD RETURN TO
THE REGION.

BLM
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ079.

CO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR COZ090.

&&
Hazardous weather outlook, Jun 5, 11:53 AM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1053 AM MDT THU JUN 5 2008

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-061645-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1053 AM MDT THU JUN 5 2008 /1153 AM CDT THU JUN 5 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG STORMS WILL CONTINUE TO PRODUCE HEAVY RAIN ACROSS EAST
CENTRAL COLORADO AND WILL CONTINUE TO MOVE INTO NORTHWEST KANSAS
AND SOUTHWEST NEBRASKA THROUGH THE REMAINDER OF THE DAY. THERE IS A
SLIGHT RISK OF LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOS
WITH SOME OF THE STRONGER STORMS TODAY. A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR NORTHERN YUMA AND NORTHWEST DUNDY COUNTIES
WHERE HEAVY RAIN FELL YESTERDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY FROM SATURDAY THROUGH
WEDNESDAY NEXT WEEK. ALTHOUGH THE PROBABILITY FOR WIDESPREAD
HAZARDOUS WEATHER IS CURRENTLY LOW...DANGEROUS CLOUD TO GROUND
LIGHTNING WILL BE PRODUCED BY ANY THUNDERSTORMS THAT DO DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

LOCKHART

In the hours before

Local storm report, Jun 5, 2:12 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
112 PM MDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     HAIL             13 NNE TRIBUNE          38.65N 101.66W
06/05/2008  E0.88 INCH       GREELEY            KS   NWS EMPLOYEE

            HAIL COVERING THE GROUND

&&

KJAMES
Special weather statement, Jun 5, 2:22 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
122 PM MDT THU JUN 5 2008

COZ090-KSZ001-002-NEZ079-051945-
CHEYENNE-DUNDY-RAWLINS-YUMA COUNTY-
222 PM CDT THU JUN 5 2008

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR YUMA COUNTY IN NORTHEAST COLORADO...RAWLINS COUNTY
IN NORTHWEST KANSAS...CHEYENNE COUNTY IN NORTHWEST KANSAS AND DUNDY
COUNTY IN SOUTHWEST NEBRASKA...

AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ST. FRANCIS...AND MOVING NORTHEAST AT 29
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 5 AND 26.

THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 1 AND 42.

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 191 AND 224.

LOCKHART
Local storm report, Jun 5, 2:29 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
129 PM MDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     HAIL             12 N LEVANT             39.55N 101.19W
06/05/2008  E2.50 INCH       THOMAS             KS   PUBLIC

&&

KJAMES
Local storm report, Jun 5, 2:36 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
136 PM MDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TORNADO          14 SW RUSSELL SPRINGS   38.77N 101.36W
06/05/2008                   LOGAN              KS   TRAINED SPOTTER

            BRIEF TORNADO

&&

KJAMES
Local storm report, Jun 5, 2:43 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
143 PM MDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     TORNADO          3 SW RUSSELL SPRINGS    38.88N 101.21W
06/05/2008                   LOGAN              KS   BROADCAST MEDIA

&&

KJAMES
Special weather statement, Jun 5, 2:49 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
149 PM MDT THU JUN 5 2008

KSZ001-002-NEZ079>081-052045-
CHEYENNE-DUNDY-HITCHCOCK-RAWLINS-RED WILLOW-
249 PM CDT THU JUN 5 2008

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR RAWLINS COUNTY IN NORTHWEST KANSAS...CHEYENNE
COUNTY IN NORTHWEST KANSAS...DUNDY COUNTY IN SOUTHWEST NEBRASKA...
HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA AND RED WILLOW COUNTY IN
SOUTHWEST NEBRASKA...

AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MCDONALD...AND MOVING NORTHEAST AT 37 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 23 AND 86.

THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 32 AND 40.

BURTIS

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:00 PM CDTSevere Thunderstorm WarningGLDCheyenne47 min
Jun 5, 5:02 AM CDTSevere Thunderstorm WarningGLDCheyenne58 min
Jun 5, 5:53 AM CDTSevere Thunderstorm WarningGLDCheyenne67 min
Jun 5, 6:17 AM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman58 min
Jun 5, 7:09 AM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman, Thomas66 min
Jun 5, 7:41 AM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas34 min
Jun 5, 12:28 PM CDTSevere Thunderstorm WarningGLDWallace62 min
Jun 5, 1:08 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace67 min
Jun 5, 1:26 PM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman64 min
Jun 5, 1:41 PM CDTTornado WarningGLDGreeley, Wallace64 min
Jun 5, 2:02 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas58 min
Jun 5, 2:12 PM CDTTornado WarningGLDGreeley38 min
Jun 5, 2:14 PM CDTTornado WarningGLDGreeley, Logan, Wallace, Wichita51 min
Jun 5, 2:17 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita34 min
Jun 5, 2:38 PM CDTTornado WarningGLDGove, Logan, Thomas29 min
Jun 5, 2:46 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Thomas59 min
Jun 5, 2:58 PM CDTSevere Thunderstorm WarningGLDGove, Logan46 min
Jun 5, 3:13 PM CDTSevere Thunderstorm WarningGLDRawlins35 min
Jun 5, 3:13 PM CDTTornado WarningGLDGove, Graham, Sheridan46 min
Jun 5, 3:46 PM CDTTornado WarningGLDGraham35 min
Jun 5, 3:47 PM CDTTornado WarningGLDDecatur, Norton14 min
Jun 4, 7:42 PM CDTTornado WarningGLDDundy, Hitchcock63 min
Jun 4, 8:42 PM CDTSevere Thunderstorm WarningGLDDundy, Hitchcock63 min
Jun 4, 9:04 PM CDTTornado WarningGLDHitchcock38 min
Jun 4, 9:39 PM CDTSevere Thunderstorm WarningGLDHitchcock, Red Willow66 min
Jun 5, 2:00 AM CDTFlash Flood WatchGLDDundy22 hr
Jun 5, 12:43 PM CDTFlash Flood WarningGLDDundy3 hr

Nearby

Tornado Warnings in Kansas, 2008Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.